# SDR IXXA20240827058

- Difficulty date: August 23, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 69,728 hours, 25,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS AND MAINTENANCE, LINE MAINTENANCE REPORTED, R4 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 54470 PER ATI MINIMUM EQUIPMENT LIST 33-51-02-01. PER BOEING 757-200 AIRCRAFT MAINTENANCE MANUAL 33-51-00, EMERGENCY LIGHTS OPERATIONAL CHECK GOOD. NO FAULTS NOTED. DEFERRAL MAINTENANCE ITEM 54470 CLEARED.
